Free Access
Issue
RAIRO. Anal. numér.
Volume 12, Number 1, 1978
Page(s) 75 - 84
DOI https://doi.org/10.1051/m2an/1978120100751
Published online 01 February 2017
  1. 1. J. J. MOREAU, Multiapplications à rétraction finie., Ann. Scuola Norm. Sup.Pisa, Cl. Sc, serie IV, 1, 1974, p. 169-203. [EuDML: 83675] [MR: 377812] [Zbl: 0306.54024]
  2. 2. J. J. MOREAU, Sur les mesures différentielles de fonctions vectorielles et certains problèmes d'évolution, C.R. Acad. Se, Paris, 282, série A-B, 1976, p. 837-840. [MR: 405100] [Zbl: 0329.34050]
  3. 3. J. J. MOREAU, Evolution Problem Associated with a Moving Convex Set in a Hilbert Spaces, J. Diff. Equ. 26, 1977, p. 347-374. [MR: 508661] [Zbl: 0356.34067]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you